Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Path structures on manifolds

Ehlers, J., & Köhler, E. (1977). Path structures on manifolds. Journal of Mathematical Physics, 18(10), 2014-2018. doi:10.1063/1.523175.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5EBC-B Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5EBD-9
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
335121.pdf (Verlagsversion), 454KB
Name:
335121.pdf
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
eDoc_access: PUBLIC
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Ehlers, Jürgen1, Autor
Köhler, Egon1, Autor
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: We study collections of paths—i.e., unparametrized curves—on a manifold such that through every point and every direction at that point there passes exactly one path. Among such path structures we characterize, analytically and in terms of symmetries, those which consist of geodesics of a linear connection. Examples of nongeodesic path structures are given, and some of the results are interpreted physically. Journal of Mathematical Physics is copyrighted by The American Institute of Physics.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 1977-10
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 335121
DOI: 10.1063/1.523175
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Journal of Mathematical Physics
  Alternativer Titel : J. Math. Phys.
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 18 (10) Artikelnummer: - Start- / Endseite: 2014 - 2018 Identifikator: ISSN: 123